Abnormal equality-constrained optimization problems: sensitivity theoryстатья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 июля 2013 г.

Работа с статьей

Прикрепленные файлы


Имя Описание Имя файла Размер Добавлен
1. Полный текст QRUXGDRM2AKLVTBP.pdf 263,4 КБ 13 ноября 2012 [izmaf]

[1] Arutyunov A. V., Izmailov A. F. Abnormal equality-constrained optimization problems: sensitivity theory // Mathematical Programming. — 2004. — Vol. 100, no. 3. — P. 485–515. For the equality-constrained optimization problem, we consider the case when the customary regularity of constraints can be violated. Under the assumptions substantially weaker than those previously used in the literature, we develop a reasonably complete local sensitivity theory for this class of problems, including upper and lower bounds for the rate of change of the optimal value function subject to parametric perturbations, as well as the estimates and the description of asymptotic behavior of solutions of the perturbed problems. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть